Skip to content Skip to navigation

Zlatko Erjavec

Izv. prof. dr. sc. Zlatko Erjavec
Izvanredni prof.
Odjel:
Katedra za kvantitativne metode - Pročelnik katedre
 
zlatko.erjavec@foi.hr
 
+385 42 390841
 
Fakultet organizacije i informatike, zgrada 1
Južno krilo, kat 2
Kabinet
Broj prostorije: 81

Dodatne informacije

Znanstveni radovi

  • Z. Erjavec, J. Inoguchi, Killing Magnetic Curves in Sol Space, Math. Phys. Anal. Geom. 21: 15 (2018).
  • Z. Erjavec, J. Inoguchi, Magnetic curves in Sol_3, J. Nonlinear Math. Phys. 25 (2) (2018), 198-210.
  • Z. Erjavec, On a certain class of Weingarten surfaces in Sol space, Int. J. Appl. Math. 28 (5) (2015), 507–514.
  • Z. Erjavec, Minimal surfaces in SL(2,R) space, Glasnik matematički 50 (1)  (2015), 207-221.
  • Z. Erjavec, On Generalization of Helices in the Galilean and pseudo-Galilean space, Journal of Mathematics Research 6 (3) (2014), 39-50.
  • Z. Erjavec, D. Horvat, Biharmonic curves in SL(2,R) space, Mathematical communications 19 (2014), 1-9.
  • Z. Erjavec, B. Divjak, D. Horvat, The general solutions of Frenet's system in the equiform geometry of the Galilean, pseudo-Galilean, Simple Isotropic and Double Isotropic space, International Mathematical Forum 6 (2011), 17, 837-856.
  • B. Divjak, Z. Erjavec, B. Szabolcs, B. Szilagy, Geodesics and geodesic spheres in SL(2,R) geometry, Mathematical communications, Vol. 14 (2) (2009), 413-424.
  • B. Divjak, Z. Erjavec, Equiform differential geometry of curves in pseudo-Galilean space, Math Communications Vol. 13 (No. 2) (2009), 321-332.
  • B. Divjak, Z. Erjavec, Enhancing Mathematics for Informatics and its correlation with student pass rates, Internat. J. Math. Ed. Sci. Tech., Vol 39 (No. 1) (2008), 23-33.
  • Z. Erjavec, 2-coassociative QED Hopf algebra of planar binary trees, Int. J. Pure Appl. Math., Vol. 36 (No. 2) (2007), 167-173.
  • Z. Erjavec, 2-associative and 2-coassociative Hopf algebras of planar binary bitrees, Int. J. Pure Appl. Math., Vol. 27 (No. 1) (2006), 65-76.
  • Z. Erjavec, QED Hopf algebras on planar binary bitrees, Int. J. Pure Appl. Math., Vol. 26 (No. 2) (2006), 139-154.